MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC. LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Catalog Number CON-HL-90
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
The screen on this unit was displaying ¿06¿ while running.As in the screen never changes even though they can validate the temperature was changing.The event occurred during routine preventive maintenance inspection.
 
Additional Manufacturer Narrative
D9: 29-sep-2025.H3: one pump was returned for analysis in used condition.Visual inspection showed the pump was in used condition.Service history identified the complaint was not related to a previous service of the device within the review period.Functional testing was performed, and the reported issue was confirmed.The cause was traced to a damaged printed circuit board (pcb).The pcb was replaced to address this issue.

Brand Name
LEVEL 1 HOTLINE BLOOD AND FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key22843015
Report Number3012307300-2025-09776
Device Sequence Number4849018
Product Code LGZ
UDI-Device Identifier50695085820909
UDI-Public(01)50695085820909(11)110921
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCON-HL-90
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown